# SDR ASAA2015090112989

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,768 hours, 6,297 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SAT PHONES INOPERATIVE.  NO VOICE HEARD AND NO SIDE TONE WHEN TRANSMITTING TO STATION.  RECEIVING STATION GOT OUR CALL AND HEARD US.  WE COULDN'T HEAR THEM. ACFT GROUNDED. PERFORMED OPS TEST OF BOTH SAT PHONES, OPS TEST NORMAL, REF AMM 23-15-00. NO HISTORY 60 DAYS.  THIS CLEARS MEL 23-18, PLC C/N 0901013 REMOVED.
